# SDR DALA1115779878

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1167 LT TIE DOWN TRACK ATTACH FITTING TO FRAME CRACKED.  REMOVED AFT CARGOSTA 1167 LT TIEDOWN TRACK FITTING RECIEVED CUSTOMER FURN   PART, LOCATED, DRILLED, DEBURRED IAW SRM 51-10-4, INSTALLED IAW SRM 51-30-5. P106.
